# SDR P2EA97083

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND OUTBOARD CHORD CRACK FUSELAGE BULKHEAD, BS 1156, LEFT OUTBOARD CHORD WL 74.  DEFECT SIZE 2 INCHES.  REPAIRED FUSELAGE LEFT OUTBOARD CHORD IAW SB 737-53-1086.  (M)
